Jameson Graber

Jameson Graber
Assistant Professor of Mathematics
High Res Photo
CV
Education

PHD University of Virginia, 2012 (Advisor: Irena Lasiecka)
BS Washington and Lee University, 2008

Biography

Dr. Graber joined the Baylor faculty in 2016. Prior to this he spent two years as a post-doc at ENSTA ParisTech studying optimal control theory, followed by a two-year post-doc in mean field games working with Alain Bensoussan at the University of Texas at Dallas.

Academic Interests

Dr. Graber's research is in nonlinear partial differential equations, with a particular focus on problems related to control theory and optimization. He studies a wide range of models, from acoustic wave equations with nonlinear damping to Hamilton-Jacobi equations arising in optimal control. His latest research is in mean field game theory.

External funding

PI on NSF CAREER Award 2045027 "CAREER: Mean Field Games with Economics Applications: New Techniques in Partial Differential Equations," 8/1/2021 - 7/31/2026

co-PI (with Alain Bensoussan, PI) on NSF DMS Grant 1905449, "New Extensions of the Master Equation in Mean Field Control Theory and Applications," 8/15/2019 - 8/14/2022

co-PI (with Alain Bensoussan, PI) on NSF DMS Grant 1612880, "New Problems in Mean Field Control Theory," 9/1/2016 - 8/31/2019

Selected publications:

(with V. Ignazio and A. Neufeld) "Nonlocal Bertrand and Cournot Mean Field Games with General Nonlinear Demand Schedule," Journal de Mathematiques Pures et Appliquees, Volume 148, 2021, Pages 150-198, ISSN 0021-7824, DOI:j.matpur.2021.02.002

(with A. Meszaros, F. Silva, and D. Tonon) "The planning problem in Mean Field Games as regularized mass transport," Calculus of Variations and PDE (2019) 58:115.

(with A. Meszaros) "Sobolev regularity for first order Mean Field Games," Annales de l'Institut Henri Poincar\'e (C) Analyse Non Lin\'eaire Vol. 35, No. 6 (2018), pp. 1557-1576.

"Linear Quadratic Mean Field Type Control and Mean Field Games with Common Noise, with Application to Production of an Exhaustible Resource," Applied Mathematics and Optimization Vol. 74, No. 3 (special issue, Dec. 2016) pp. 459-486.

DEPARTMENT OF MATHEMATICS

Sid Richardson Science Building
1410 S.4th Street
Waco, TX 76706

(254) 710-3561